Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 5 > A Proof of Beal’s Conjecture
< Back to Volume

A Proof of Beal’s Conjecture

Download PDF

Abstract:

Removed due to low scientific quality

Info:

Periodical:
Bulletin of Mathematical Sciences and Applications (Volume 5)
Pages:
30-34
DOI:
10.18052/www.scipress.com/BMSA.5.30
Citation:
"A Proof of Beal’s Conjecture", Bulletin of Mathematical Sciences and Applications, Vol. 5, pp. 30-34, 2013
Online since:
Aug 2013
Export:
Distribution: